# SDR UPS03M40720

- Difficulty date: April 3, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11
- Aircraft time: 25,166 hours, 8,794 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Zone 316
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT ACCESSORY COMPT ZONE 316 RT FAIRING ATTACHMENT ANCHOR NUT SKIN FOUND CORRODED.  RT FAIRING ATTACHMENT ANCHOR NUT SKIN REMOVED AND FOUND OUT OF LIMIT PER SRM 53-00-01 VOL I REV 32.  CORROSION BLEND OUT AREA TRIMMED PER EN:10 06-03.  HFEC INSP CARRIED OUT PER NDT SPM REV 10 06-10-01-001 & NO CRACKS EVIDENT.  FABRICATED REPAIR PARTS, PROTECTED AND INSTALLED AS PER EN: 1006-03.
